# SDR SWIA2019080246115

- Difficulty date: July 31, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,642 hours, 33,175 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DISAGREE ACCOMPANIED BY NOSE DOOR OPEN AND STEERING INOP.  PERFORMED QRH PROCEDURE AND LANDED WITHOUT INCIDENT. FLT 3742.  REMOVED AND REPACKED BACKUP NLG SEALS AND INSTALLED NEW GUIDE PINS IAW AMM. PERFORMED MLG EXTENSION AND RETRACTION TEST IAW AMM. OPS CHECK GOOD AT THIS TIME. LEAK CHECKED GOOD.
